# SDR CALA9601514

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- Engine: Pwa JT8D9
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Part number: MS9388025
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

THE NR 3 ENGINE BEGAN TO LOSE OIL QUANTITY AFTER TAKEOFF.  THE NR 3 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PLUG ON FORWARD END OF OIL COOLER LEAKING.  THE O-RING PLUG WAS REPLACED.  THE NR 3 ENGINE WAS SERVICED TO FULL.  A LEAK CHECK WAS PERFORMED AND NO LEAKS WERE NOTED.
